H-infinity Fuzzy Filtering for Discrete-Time Nonlinear Systems via Fuzzy Lyapunov Function Approach

Full text for this resource is not available from the Research Repository.

Zhang, Jinhui, Xia, Yuanqing, Shi, Peng and Wang, Lin (2009) H-infinity Fuzzy Filtering for Discrete-Time Nonlinear Systems via Fuzzy Lyapunov Function Approach. Circuits Systems and Signal Processing, 28 (2). pp. 205-221. ISSN 0278-081X

Abstract

This paper is concerned with the H ∞ fuzzy filtering problem for a class of discrete-time fuzzy systems. The objective is to design a stable filter guaranteeing the asymptotic stability and a prescribed H ∞ performance of the filtering error system. Motivated by the parallel distributed compensation (PDC) technique, a new filter model is proposed in this paper. Both full-order and reduced-order filters are established, and they can be obtained from the solution of convex optimization problems in terms of linear matrix inequalities (LMIs). When these LMIs are feasible, an explicit expression of a desired H ∞ fuzzy filter is given. A numerical example is provided to demonstrate the effectiveness and applicability of the proposed design approach.

Dimensions Badge

Altmetric Badge

Additional Information

New Trends in optimum and robust filtering

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4732
DOI https://doi.org/10.1007/s00034-008-9082-3
Official URL http://dx.doi.org/10.1007/s00034-008-9082-3
Subjects Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID19350, discrete-time systems,H-infinity filtering, linear matrix inequalities, fuzzy Lyapunov function, Takagi–Sugeno fuzzy model
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login